It is currently Thu Apr 24, 2014 9:44 am

News News of Tecfidera (BG-12, dimethyl fumarate)

Site map of Tecfidera (BG-12, dimethyl fumarate) » Forum : Tecfidera (BG-12, dimethyl fumarate)

Discuss Tecfidera (BG-12, dimethyl fumarate) as an oral treatment for multiple sclerosis.

Tecfidera Newbie

Hi All! I've had MS for 15 years, and just started Tecfidera yesterday. I'm doing the 120mg twice a day for 7 days then I go to 240mg twice a day. So far I've had flushing and itching. I'm so worried about the abdominal pain/nausea/vomiting/diarrhea! I did a bit of research so I am taking a coated aspirin 1 hour before food and my Tecfidera, and eating well balanced meals with a carb, a protein, ...
Read more : Tecfidera Newbie | Views : 899 | Replies : 4


Major stomach problems

I started on Tecfidera in July and for the first 3 1/2 weeks had no problems except for some occasional flushing. Received my first refill and started having stomach problems, nausea, diarrhea and vomiting. At first it was about 5 hours after taking the meds and then it would subside. However, gradually it got worse where I felt terrible all the time. Finally my neuro took me off the meds. Its been a month now ...
Read more : Major stomach problems | Views : 1003 | Replies : 3


For Ladymac and others kind and brave enough to share

Dear Everybody who posted their initial and continued side effects,

Thank you so, so much for taking the time to share your experiences. Tecfidera is a scary drug with very ugly side effects. When my neuro prescribed it in June, my research led me here. I read every single post. And then I read them again. When my insurance company called to tell me I was approved, my first reaction was “crap”. And then, after ...
Read more : For Ladymac and others kind and brave enough to share | Views : 848 | Replies : 1


Side effects of tecfidera

after taking tecfidera for 4 weeks started having bone pain, it's now the end of 5th week and the pain is getting worse. Is anyone else having bone pain? smslol
Read more : Side effects of tecfidera | Views : 1042 | Replies : 1


Excruciating stomach pain on Tecfidera

Hi all.

When I started Tecfidera, the first week I had itching on my arms, legs, and back of my neck and flushing that was all pretty much bearable and subsided after an hour. Right at week 3 the stomach pain started. It wasn't a minimal pain like Tecfidera said it would be, it was excruciating and I was doubled over in pain and nausea for two hours at a time. Perhaps there are others ...
Read more : Excruciating stomach pain on Tecfidera | Views : 1539 | Replies : 6


My side effects on Tecfidera

I started tecfidera on April 23rd. I've had increased overall weakness, walking is worse, extremely fatigued, blurry vision (noticed couldn't read bottom of screen), flushing, off balance more so, I'm hearing a loud high pitched noise (pop my ears to lessen), my ears are 'plugged' all of the time and feelings of anger. Anyone else having this many or similar? Thanks.
Read more : My side effects on Tecfidera | Views : 1504 | Replies : 2


Tecfidera

I have been on Tecfidera since June & have a rash on legs & one hand that just keeps growing. Anyone else experience this? No matter what I do or use it doesn't seem to budge!
Thanks,
Grammy of 8
Read more : Tecfidera | Views : 944 | Replies : 1


Looking for others on Tecfidera Now diagonosed with ANEMIA

Hi Everyone,

While many or most of us are having CBC run on a regular basis, and we are all watching our Lymphocytes, has anyone been diagnosed while on Tecfidera with Anemia?


Blessings,
Read more : Looking for others on Tecfidera Now diagonosed with ANEMIA | Views : 879 | Replies : 8


cardiac/dizziness/lethargy/harder heart beat symptoms?

Been on tecfidera for 5 weeks now. I've had NO GI side effects whatsoever (thank goodness). BUT... Day 2 of the full dose I had random chest pains, tightness in my chest, and harder and faster heart beats. It made me feel dizzy and lethargic. I emailed my neuro about it, and he told me he was unconcerned, and to continue with the meds as directed. I did, and after about a week and a ...
Read more : cardiac/dizziness/lethargy/harder heart beat symptoms? | Views : 827 | Replies : 0


Help on exercise

Need suggestions for low impact exercises PLEASE!!!!!!!!!
Read more : Help on exercise | Views : 686 | Replies : 6


 

Login  •  Register


Statistics

Total posts 216654 • Total topics 22134 • Total members 13921